# SDR DALA2019031201621

- Difficulty date: March 12, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 68,832 hours, 50,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN OVERHEAD FROM SEAT 11-14. R/R BATTERIES FOR OVERHEAD LIGHTS 11-14. PER AMM 33-53. CHECKS NRML. OK FOR SVC. R/R BATTERIES FOR OVERHEAD LIGHTS 11-14. PER MD88 AMM 33-53. CHECKS NRML. OK FOR SVC. (LP5765823)
